JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SYMMETRIC BI-DERIVATIONS OF BCH-ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SYMMETRIC BI-DERIVATIONS OF BCH-ALGEBRAS
Kim, Kyung Ho;
  PDF(new window)
 Abstract
The aim of this paper is to introduce the notion of left-right (resp. right-left) symmetric bi-derivation of BCH-algebras and some related properties are investigated.
 Keywords
BCH-algebra;left (resp. right) symmetric bi-derivation;componentwise regular;d-regular;
 Language
English
 Cited by
 References
1.
M. A. Chaudhry, On BCH-algebras, Math. Japonica 36 (1991), no. 4, 665-676.

2.
M. A. Chaudhry and H. Fakhar-ud-din, Ideals and Filter in BCH-algebras, Math. Japonica 44 (1996), no. 1, 101-112.

3.
Q. P. Hu and X. Li, On BCH-algebra, Math. Sem. Notes Kobe Univ. 11 (1983), no. 2, 313-320.

4.
Q. P. Hu and X. Li, On proper BCH-algebra, Math. Japon. 30 (1985), no. 4, 659-661.

5.
K. Iseki, An algebra related with a propositional calculus, Proc. Japon Acad. 42 (1966), 26-29. crossref(new window)

6.
Y. Imai and K. Iseki, On axiom system of propositional calculi XIV , Proc. Japan Academy 42 (1966), 19-22. crossref(new window)